# SDR AALA20160713003

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 61,945 hours, 8,136 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Part serial: 01020890
- Condition: Faulty
- Location: Galley
- Part time: 36,468 hours, 7,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A BURNING ODOR IN COCKPIT AND ABOVE ELECTRONIC EQUIPMENT ACCESS DOOR.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED FORWARD GALLEY OVEN IAW AMM 25-32-02,  ENTERTAINMENT SYSTEM COOLING FAN IAW AMM 21-27-35 AND FLIGHT DECK DOOR DECOMPRESSION SENSOR IAW AMM 52-51-11-000-801.
